# SDR 99UAL900332

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR ABNORMAL NOISE FROM LEFT AIR CONDITIONING PACK, FOUND OZONE CONVERTER DUCT FRACTURED.
